# SDR VNAA2017022200027

- Difficulty date: February 22, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 4,586 hours, 4,185 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOARD FLIGHT SPOILERS AND INBOARD SPOILERONS CAUTION MESSAGES. CREW COMPLIED WITH SYSTEM RESET.
